# SDR MZA2001F00000

- Difficulty date: September 10, 2001
- Submitted: October 3, 2001
- Operation: Air carrier
- Aircraft: N1859U
- Make and model: Doug DC-10-30F
- Aircraft serial: 47819
- Engine: Ge CF650*
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Cable
- Part number: ARH0602597
- Part serial: 47819
- Condition: Broken
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND NR 3 RIGHT SLAT EXTEND CABLE BROKEN.  CAUSE UNDER INVESTIGATION.
